# SDR 374PA0002

- Difficulty date: January 12, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 15,245 hours, 10,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLIGHT ATTENDANT JUMPSEAT OUTBOARD EMERGENCY FLASHLIGHT LED WILL NOT FLASH.  ITEM DEFERRED PER MEL 25-12, CONTROL NR 0112001.  1/15/2003.  R & R BATTERY POWER UNIT AS REQUIRED.  OPS CHECK NORMAL.  CLEARED MEL 25-12, CONTROL NR 0112001
